Advice please...

Discussion in 'Lipotrim Forum' started by becka.c, 6 May 2014.

  1. becka.c

    becka.c Well-Known Member

    Does anyone else get light headed?? Recently I've noticed I go a bit woosey and my head kind of blacks out a little bit not to the extent I've passed out... Just wondering if I should mention it to the pharmacist?
  2. Crazii_Makeup

    Crazii_Makeup Well-Known Member

    on my first round of TFR I was lightheaded a lot and got pins and needles in my hands and legs all the time. I never mention it to my pharmacist but it stop when i started re feeding so i wasn't too worried.

    now on my second round i haven't had any of them symptoms so far. could it be your not drinking enough water?
  3. becka.c

    becka.c Well-Known Member

    I'm definitely having my 2 litres a day so might try a little bit more :) thanks xx also get a lot of pins and needles
  4. Tequila1

    Tequila1 Well-Known Member

    Becka could it be all the exercise you're doing? I haven't felt bad since day 8 and I know you are a few days ahead of me.
  5. becka.c

    becka.c Well-Known Member

    I dont think so because I feel fine after that. Also apart from yesterday evening I haven't done anything since last Friday so not that. its more when I'm at work I feel it..but I do long shifts tho so might be that. Will see how my days off are now :) x

Share This Page

This site uses cookies and its third-party providers also uses cookies. By using this site you agree to this notice and understand why we have cookies.